# SDR DALA2023121210155

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 29,109 hours, 11,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4310792) SEVERAL INTERIOR CEILING EMERGENCY EXIT LIGHTS AND EXTERIOR EMERGENCY EXIT LIGHTS INTERMITTENTLY INOPERATIVE. PROVIDED APU POWER TO A/C AND OPS CK PER B737 33-51. OPS CK OK.
